# SDR SWAA2025041122309

- Difficulty date: April 7, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 63,502 hours, 38,122 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heating Element
- Condition: Arced
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R1 WINDOW ARCING UPPER RIGHT WITH SMOKE OUTSIDE WINDSHIELD.<[01] R & R R1 WINDOW IN REF TO AMM 56-11-11. OPS AND LEAK CHECK GOOD. R&R RIGHT FRONT WINDOW HEAT CONTROL IN REF TO AMM 30-41-11. OPS CHECK GOOD
